# SDR SWIA201438749

- Difficulty date: July 14, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 35,992 hours, 49,858 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Slow
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT MLG SLOW TO RETRACT.  REPLACED RT MLG RETRACTION ACTUATOR.  PERFORMED GEAR SWING TESTS OPS CHECKED GOOD.
